Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 39, NWS New Orleans, LA

October 26, 2025Lafourche Parish, Terrebonne Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Oct 26, 2025, 5:41 AM CDT for Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2025, 5:41 AM CDT (10:41 UTC)
Expired
Oct 26, 2025, 6:15 AM CDT
In force
34 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Lafourche Parish, LA, Terrebonne Parish, LA

The radar

The Hammond radar (KHDC), 101 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 5:23 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2025-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 584 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2025-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
584 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

435 
WFUS54 KLIX 261041
TORLIX
LAC057-109-261115-
/O.NEW.KLIX.TO.W.0039.251026T1041Z-251026T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
541 AM CDT Sun Oct 26 2025

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  North central Terrebonne Parish in southeastern Louisiana...
  Northwestern Lafourche Parish in southeastern Louisiana...

* Until 615 AM CDT.

* At 541 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Gray, or 10 miles west of Houma, moving northeast
  at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Thibodaux, Schriever, Gray, Raceland, Bayou Cane, and Chackbay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2957 9085 2965 9097 2989 9081 2971 9057
TIME...MOT...LOC 1041Z 226DEG 23KT 2964 9087 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Frye
1 follow-up statement
065 
WWUS54 KLIX 261112
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
612 AM CDT Sun Oct 26 2025

LAC057-109-261121-
/O.EXP.KLIX.TO.W.0039.000000T0000Z-251026T1115Z/
Terrebonne LA-Lafourche LA-
612 AM CDT Sun Oct 26 2025

...THE TORNADO WARNING FOR NORTH CENTRAL TERREBONNE AND NORTHWESTERN
LAFOURCHE PARISHES WILL EXPIRE AT 615 AM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana.

&&

LAT...LON 2957 9085 2965 9097 2989 9081 2971 9057
TIME...MOT...LOC 1111Z 226DEG 23KT 2975 9074 

$$

Frye

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 26, 12:04 AM CDT, 5 hours 37 minutes earlier. Its key messages:

  • Updated at 1002 PM CDT Sat Oct 25 2025
  • Thunderstorms will bring a low end (level 1-2 of 5) threat of severe weather to the area in the overnight into morning hours. The area of greatest threat will be generally west of the I-55 corridor. The main threats from any storms will be damaging wind gusts and a few brief tornadoes.
  • Strong onshore winds will result in higher than normal tides tonight during the high tide cycle. A few low lying coastal roads could become impassable. This threat will decrease as tides fall into the morning hours.
  • Some lingering strong winds and rough seas will lead to hazardous conditions, especially for small craft, across the coastal waters of southeastern Louisiana and Mississippi tonight. This threat will decrease through the morning hours.
Area forecast discussion, Oct 26, 12:04 AM CDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1204 AM CDT Sun Oct 26 2025

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.KEY MESSAGES...
Updated at 1002 PM CDT Sat Oct 25 2025

 - Thunderstorms will bring a low end (level 1-2 of 5) threat of
   severe weather to the area in the overnight into morning hours.
   The area of greatest threat will be generally west of the I-55
   corridor. The main threats from any storms will be damaging
   wind gusts and a few brief tornadoes.

 - Strong onshore winds will result in higher than normal tides
   tonight during the high tide cycle. A few low lying coastal
   roads could become impassable. This threat will decrease as
   tides fall into the morning hours.

 - Some lingering strong winds and rough seas will lead to
   hazardous conditions, especially for small craft, across the
   coastal waters of southeastern Louisiana and Mississippi
   tonight. This threat will decrease through the morning hours.

&&

.SHORT TERM...
(Tonight through Monday night)
Issued at 1002 PM CDT Sat Oct 25 2025

Another round of strong weather in the form of thunderstorms is
moving into the area. It should pass through and be east of us by
midday. While the current conditions just west of the CWA are
supporting some thunderstorm activities with lightning, there are
no storms at the severe level. Gusty, but sub-severe, winds are
the main threat and will be most likely west of I-55. Rain
intensities may cause some isolated flash flooding especially in
urban areas. Widespread 4ainfall totals from both rounds Saturday
and early Sunday are still expected to be in the 1-3 inch range
with isolated higher amounts. This rain is actually welcomed as it
will somewhat relieve our near-drought to drought conditions. As
the rain passes and clears into the afternoon and evening expect
lingering cloudy skies, light to breezy winds, and moderate
temperatures.

&&

.LONG TERM...
(Tuesday morning through Saturday night)
Issued at 1002 PM CDT Sat Oct 25 2025

Upper trough axis is expected to be along the Mississippi-Alabama
border at sunrise Monday. Upper flow becomes northwesterly beyond
that point. A strong northern stream trough will traverse the area
Tuesday night into Wednesday, although the GFS solutions have been a
bit quicker than the ECMWF. There may be just enough moisture
available to squeeze out a few showers, but the more noticeable
change, will be the airmass change for the second half of the week.
Beyond the frontal passage, dry weather is expected with below
normal temperatures. Wednesday and Thursday are unlikely to see high
temperatures get out of the 60s, with overnight lows Thursday and
Friday mornings possibly getting down to around 40 in some of the
usually colder areas. Forecast highs may eventually need to get
bumped down a degree or two on Wednesday, but that's not a
significant enough change to consider a target of opportunity.
/RW,DSS/

&&

.AVIATION...
(06Z TAFS)
Issued at 1002 PM CDT Sat Oct 25 2025

Second round of TSRA moving just moving into the area as of this
issuance time. It will sweep west to east and clear the area about
18Z. CIGS and VIS will be dependent on location of TSRA and carry
the possibility of brief IFR or lower conditions. As the system
clears the area cloud cover will remain and CIGS will be the
predominant issue, but conditons should remain at least MVFR.

&&

.MARINE...
Issued at 1002 PM CDT Sat Oct 25 2025

As the frontal system moves out Excercise Caution conditions will
linger with winds at or just above 15 kt in the coastal waters.
Winds should relax by 18Z and end the headline. Monday and Tuesday
should see fairly quiet conditions. A front moving through the
waters Tuesday night into Wednesday will produce widespread
hazardous conditions, with Small Craft Advisories almost certain.
Wouldn't rule out the eventual need for Gale products for
Wednesday into Thursday. /RW,DSS/

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  79  65  76  60 /  70  90 100  30
BTR  81  67  80  61 /  80  90  90  20
ASD  80  65  78  61 /  60  70  90  40
MSY  84  71  81  66 /  60  80  90  30
GPT  79  69  78  65 /  60  60  90  60
PQL  81  65  78  61 /  50  40  90  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 AM CDT Sunday for LAZ066>070-076-
     078.

GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ532-534-536-
     538-550-552-555-557-570-572-575-577.

MS...Coastal Flood Advisory until 7 AM CDT Sunday for MSZ086>088.

GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ534-536-538-
     550-552-555-557-570-572-575-577.

&&

SHORT TERM...DS
LONG TERM....DS
AVIATION...DS
MARINE...DS

In the hours before

Special weather statement, Oct 26, 1:57 AM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service New Orleans LA
157 AM CDT Sun Oct 26 2025

LAZ034>036-MSZ068-069-260745-
East Feliciana LA-Pointe Coupee LA-West Feliciana LA-Wilkinson MS-
Amite MS-
157 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST FELICIANA, EAST
CENTRAL POINTE COUPEE AND NORTHWESTERN EAST FELICIANA PARISHES,
WILKINSON AND SOUTHWESTERN AMITE COUNTIES THROUGH 245 AM CDT
...

At 157 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Wakefield, or 14 miles north of St. Francisville,
moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Roads, Jackson, St. Francisville, Centreville, Woodville, Wilson,
Norwood, Wakefield, Spillman, and Dolorosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3109 9091 3069 9142 3100 9155 3122 9152
      3124 9148 3128 9149 3129 9147 3132 9146
      3132 9142 3133 9139
TIME...MOT...LOC 0657Z 224DEG 28KT 3100 9140

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Frye
Special weather statement, Oct 26, 3:09 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service New Orleans LA
309 AM CDT Sun Oct 26 2025

MSZ069-260900-
Amite MS-
309 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN AMITE COUNTY
THROUGH 400 AM CDT
...

At 308 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gloster, or 10 miles west of Liberty, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Liberty, Centreville, and Gloster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 600 AM CDT for southern
Mississippi.

&&

LAT...LON 3116 9072 3101 9098 3110 9106 3123 9106
      3134 9100 3133 9099 3135 9098 3135 9094
TIME...MOT...LOC 0808Z 233DEG 20KT 3113 9098

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Frye
Special weather statement, Oct 26, 4:03 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service New Orleans LA
403 AM CDT Sun Oct 26 2025

LAZ046-056-057-085-086-260945-
Iberville LA-Western Ascension LA-Assumption LA-St. James LA-
Eastern Ascension LA-
403 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN ASCENSION,
NORTHWESTERN ST. JAMES, SOUTHEASTERN IBERVILLE AND NORTH CENTRAL
ASSUMPTION PARISHES THROUGH 445 AM CDT
...

At 403 AM CDT, Doppler radar was tracking a strong thunderstorm near
Belle Rose, or near Donaldsonville, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gonzales, Donaldsonville, St. Gabriel, White Castle, Sorrento,
Prairieville, Geismar, Carville, Belle Rose, and Paincourtville.

This includes Interstate 10 in Louisiana between mile markers 169 and
184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana.

&&

LAT...LON 3034 9100 3035 9099 3035 9097 3010 9081
      2997 9110 3015 9121
TIME...MOT...LOC 0903Z 231DEG 18KT 3010 9108

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Frye

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 1:57 AM CDTSpecial Weather StatementLIXWest Feliciana48 min
Oct 26, 4:03 AM CDTSpecial Weather StatementLIXAscension42 min
Oct 26, 4:37 AM CDTTornado WarningLIXAscension, Livingston23 min
Oct 26, 4:48 AM CDTSpecial Marine WarningLIX57 min
Oct 26, 4:49 AM CDTSpecial Marine WarningLIX26 min
Oct 26, 5:03 AM CDTSevere Thunderstorm WarningLIXAscension, Saint James, Saint John the Baptist27 min
Oct 26, 5:23 AM CDTTornado WarningLIXTerrebonne41 min
Oct 26, 5:35 AM CDTSpecial Marine WarningLIX40 min
Oct 26, 5:54 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington36 min
Oct 26, 5:56 AM CDTTornado WarningLIXLafourche, Terrebonne21 min
Oct 26, 6:04 AM CDTSpecial Marine WarningLIX41 min
Oct 26, 6:15 AM CDTTornado WarningLIXJefferson, Saint Charles30 min
Oct 26, 6:16 AM CDTSpecial Marine WarningLIX59 min
Oct 26, 6:20 AM CDTSpecial Marine WarningLIX55 min
Oct 26, 6:25 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines, Saint Charles35 min
Oct 26, 6:38 AM CDTSpecial Marine WarningLIX37 min
Oct 26, 6:48 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Charles27 min
Oct 26, 6:52 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard2 hr
Oct 26, 6:56 AM CDTSpecial Marine WarningLIX64 min
Oct 26, 6:59 AM CDTAreal Flood WarningLIXOrleans, Saint Bernard112 min
Oct 26, 7:01 AM CDTFlash Flood WarningLIXJefferson, Orleans111 min
Oct 26, 7:07 AM CDTFlash Flood WarningLIXOrleans, Saint Bernard104 min
Oct 26, 7:08 AM CDTSpecial Weather StatementLIXWashington37 min
Oct 26, 7:09 AM CDTSpecial Marine WarningLIX66 min
Oct 26, 7:11 AM CDTSpecial Weather StatementLIXSaint Tammany34 min
Oct 26, 7:21 AM CDTSpecial Weather StatementLIXOrleans24 min
Oct 26, 7:28 AM CDTSpecial Weather StatementLIXWashington32 min
Oct 26, 7:51 AM CDTSpecial Marine WarningLIX54 min
Oct 26, 8:04 AM CDTSpecial Marine WarningLIX116 min
Oct 26, 8:07 AM CDTTornado WarningLIXWashington16 min
Oct 26, 8:28 AM CDTSpecial Marine WarningLIX62 min
Oct 26, 8:35 AM CDTSpecial Marine WarningLIX55 min
Oct 26, 8:46 AM CDTSpecial Marine WarningLIX59 min
Oct 26, 8:54 AM CDTSpecial Weather StatementLIXOrleans36 min
Oct 26, 9:22 AM CDTSpecial Marine WarningLIX38 min
Oct 26, 9:30 AM CDTSpecial Marine WarningLIX60 min
Oct 26, 9:54 AM CDTSpecial Marine WarningLIX2 hr
Oct 26, 9:55 AM CDTSpecial Marine WarningLIX65 min
Oct 26, 11:14 AM CDTSpecial Marine WarningLIX91 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.